Volume 3, No 1 (2015)

Nonlocal boundary value problems with transmission conditions
Mustafa Kandemir
Gulf J. Math. pp.1-17
Retrieve article in: Full-Text PDF

Slant Submersions from Lorentzian almost paracontact manifolds
Yilmaz Gunduzalp
Gulf J. Math. pp.18-28
Retrieve article in: Full-Text PDF

The Logarithm of the least prime factor II
Rafael Jakimczuk
Gulf J. Math. pp.29-35
Retrieve article in: Full-Text PDF

On generalized right derivations of incline algebras
Kyung Ho Kim
Gulf J. Math. pp.36-46
Retrieve article in: Full-Text PDF

On generalized higher derivations on semiprime rings
Osama Hamed Ezzat
Gulf J. Math. pp.47-54
Retrieve article in: Full-Text PDF

Optimization Techniques for mixed finite element methods of an semilinear elliptic PDEs – superconvergence
Kandasamy Manickam
Gulf J. Math. pp.55-66
Retrieve article in: Full-Text PDF

Coefficient determinants involving many Fekete-Szego-type parameters
Kunle Oladeji Babalola
Gulf J. Math. pp.67-74
Retrieve article in: Full-Text PDF

Topline graph of a tree
Venkanagouda Goudar
Gulf J. Math. pp.75-81
Retrieve article in: Full-Text PDF

Some modular relations of order six with its applications to partitions
Chandrashekar Adiga, Mullur S. Surekha and Nasser Abdo Saeed Bulkhali
Gulf J. Math. pp.82-103
Retrieve article in: Full-Text PDF

On new forms of the reciprocity theorems
Dhanagodthi Somashekara, Krishnappa Murphy, Sosale Shalini
Gulf J. Math. pp.104-117
Retrieve article in: Full-Text PDF